MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3 CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT X3 CATHETER
Model Number 18-5000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
After a successful pulmonary vein isolation (pvi) procedure to treat atrial fibrillation on (b)(6) 2023, the patient woke up without full movement in the left arm/hand.A minor stroke was diagnosed.The patient was discharged the day following the procedure.Follow-up information was received on august 29, 2023 where the patient was reported as doing very well, although with residual effects from the adverse event.Full recovery is expected after physical therapy.No device deficiency was reported with any ablation system devices.The treating physician was unable to determine if there was a relationship between the adverse event and the ablation system devices.Because the cause of the stroke cannot be conclusively determined, this event is being reported.
 
Additional Manufacturer Narrative
No device deficiency reported and relationship between device, procedure, and adverse event cannot be determined.Stroke is a known possible event disclosed in product labeling.Tubing unrelated to the ablation system broke prior to the transseptal puncture, allowing blood to leak and requiring replacement.The act prior to transseptal puncture was abnormally low but was brought up to therapeutic level.Finally, a small amount of char was observed on the carina of the right inferior pulmonary vein due to ablation of an area of thinner tissue in the right superior pulmonary vein.It is unknown if any of these issues had any relationship to the adverse event.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT X3 CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
marlboro MA 01752
Manufacturer Contact
ian christianson
500 nickerson rd.
marlboro, MA 01752
5086587231
MDR Report Key17735983
Report Number1225698-2023-00014
Device Sequence Number6576452
Product Code OAE
UDI-Device Identifier00859373007433
UDI-Public00859373007433
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number18-5000
Device Catalogue Number18-5000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Initial Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age66 YR
Patient SexMale
Patient Weight85 KG
Patient EthnicityNon Hispanic
Patient RaceAmerican Indian Or Alaskan Native, Black Or African American